By the same authors

From the same journal

From the same journal

The Gains from Optimal Control in a Small Econometric Model of the U.K

Research output: Contribution to journalArticle

Standard

The Gains from Optimal Control in a Small Econometric Model of the U.K. / Levine, Paul; Smith, Peter Nigel.

In: Journal of Economic Dynamics and Control, Vol. 12, No. 1, 03.1988, p. 13-18.

Research output: Contribution to journalArticle

Harvard

Levine, P & Smith, PN 1988, 'The Gains from Optimal Control in a Small Econometric Model of the U.K', Journal of Economic Dynamics and Control, vol. 12, no. 1, pp. 13-18. https://doi.org/10.1016/0165-1889(88)90009-7

APA

Levine, P., & Smith, P. N. (1988). The Gains from Optimal Control in a Small Econometric Model of the U.K. Journal of Economic Dynamics and Control, 12(1), 13-18. https://doi.org/10.1016/0165-1889(88)90009-7

Vancouver

Levine P, Smith PN. The Gains from Optimal Control in a Small Econometric Model of the U.K. Journal of Economic Dynamics and Control. 1988 Mar;12(1):13-18. https://doi.org/10.1016/0165-1889(88)90009-7

Author

Levine, Paul ; Smith, Peter Nigel. / The Gains from Optimal Control in a Small Econometric Model of the U.K. In: Journal of Economic Dynamics and Control. 1988 ; Vol. 12, No. 1. pp. 13-18.

Bibtex - Download

@article{eb8b00a043a5446886f04db61dd8ff57,
title = "The Gains from Optimal Control in a Small Econometric Model of the U.K",
author = "Paul Levine and Smith, {Peter Nigel}",
year = "1988",
month = "3",
doi = "10.1016/0165-1889(88)90009-7",
language = "English",
volume = "12",
pages = "13--18",
journal = "Journal of Economic Dynamics and Control",
issn = "0165-1889",
publisher = "Elsevier",
number = "1",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - The Gains from Optimal Control in a Small Econometric Model of the U.K

AU - Levine, Paul

AU - Smith, Peter Nigel

PY - 1988/3

Y1 - 1988/3

U2 - 10.1016/0165-1889(88)90009-7

DO - 10.1016/0165-1889(88)90009-7

M3 - Article

VL - 12

SP - 13

EP - 18

JO - Journal of Economic Dynamics and Control

JF - Journal of Economic Dynamics and Control

SN - 0165-1889

IS - 1

ER -